Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Acid reflux symptoms, continuous extreme uneasiness after eating fish fry. What can be done?

My boyfriend came home complaining, well... last night we ate a fish fry and about a hour later went to lie down for bed he complained that he felt he had acid eflux, something I suffer from. I told him to put to his arms over his head and let the burp pass. He awoke at 5:45am and got ready for work today at 2:45pm he had to pull to the side of the freeway and have a stranger stand with him while he called his boys in fear he would never see them again, I want to know the symptoms and should we be at the hospital right now instead of typing to you? fuck you guys making people pay for an answer!! yall got it all woring I tell you! all wrong!!
Asked On : Sun, 25 Mar 2012
Answers:  1 Views:  132
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
It can be the Gastric reflux. May be you have chronic gastritis. if so then you need to take precaution regarding this. you can have some PPIs .. for this
Answered: Wed, 26 Mar 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor